Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Perez, E.; Barnadas, M. A.; Garcia-Patos, V.; Pedro, C.; Curell, R.; Sander, C. A.; Kind, P.; de Moragas, J. M.; Alomar, A. (1998): Kaposi's sarcoma in a patient with erythroblastopenia and thymoma: Reactivation after topical corticosteroids. In: Dermatology, Nr. 3: S. 264-267
[img]
Vorschau

PDF

198kB

Abstract

We report a 69-year-old female with erythroblastopenia and thymoma who developed lesions of Kaposi's sarcoma (KS) after thymectomy, 2 months after the initiation of therapy with methylprednisolone. Control of mucocutaneous KS lesions was obtained with radiotherapy, interferon alfa-2b and withdrawal of systemic immunosuppressive therapy. Erosive oral lichen planus appeared later, and after therapy with topical corticosteroids a new lesion of KS developed that regressed after withdrawal of topical corticosteroids. The detection of HHV-8 only in lesional skin supports the hypothesis that this virus can trigger the development of KS lesions.